# SDR ASAA2013021893939

- Difficulty date: February 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 16,874 hours, 5,287 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005968
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 16,885 hours, 5,291 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENGINE IDLE RUN,  FOUND IDG PAD DRAIN TUBE DRIPPING 60 DROPS.  REPLACED NR 2 ENGINE IDG AMM 24-11-11.  LEAK AND OPS CHECKED GOOD.
